On inductive quadruples
Matematički vesnik, Tome 22 (1970) no. 2, p. 204
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
05A15
@article{MV_1970_22_2_a10,
author = {M. S. Popadi\'c},
title = {On inductive quadruples},
journal = {Matemati\v{c}ki vesnik},
pages = {204 },
year = {1970},
volume = {22},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MV_1970_22_2_a10/}
}
M. S. Popadić. On inductive quadruples. Matematički vesnik, Tome 22 (1970) no. 2, p. 204 . http://geodesic.mathdoc.fr/item/MV_1970_22_2_a10/